A Few Remarks on the Mohan Kumar Theorem

Volume 58 / 2010

Zbigniew Jelonek Bulletin Polish Acad. Sci. Math. 58 (2010), 197-200 MSC: 13C10, 14J99, 14R99. DOI: 10.4064/ba58-3-2


We give a simple geometric proof of Mohan Kumar's result about complete intersections.


  • Zbigniew JelonekInstytut Matematyczny PAN
    Śniadeckich 8
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image